# SDR IPXA2025103160829

- Difficulty date: October 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,819 hours, 21,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110190
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES, AFT LOWER FUSELAGE FROM STA 1480 TO STA 1500, S-30, HAS PROTUBERANT DENT, FLL-018, ATA 53.  INSTALLED FABRICATED STRINGER SECTION, NEW HAT SECTION AND REINSTALLED SPLICE AT STGR-30. IAW B757-200PF SRM 53-00-03-2R-1 REPAIR 1 AND SRM 51-40-02-0G-0.. ACCOMPLISHED REPAIR PER B757-200PF SRM 53-00-03-2R REPAIR 1 REV 124 REQUIREMENTS.  REVIEWED
